Are you taking any medicine now, steroid or NSAIDs?
Take a look at Amatos posts and testimony.
I did what he did more or less and got very good results with it. I had constant bleeding was hospitalised several times in the beginning and recommended surgery but now since I tried Miracle-Mineral-Supplement have had no bleeding for 5 months and although I sometimes get loose BMs I never have urgency or any other unpleasant symptoms. I also do zapping with a clark type zapper(see Zapper Forum ) and used a lot of other stuff including glutamine,fish oil, and lots of mineral vits etc, best are C, E, selenium, Calc mag zinc(balanced ratio).
If you have Amalgam fillings you also need these supplements to help with any mercury toxicity and it's best to try and get them gradually replaced.
I am currently doing Iodine supplementation with Lugols as colitis sufferers are low in Iodine and it's essential for the immune system, but I think it's best to take larger doses only when symptoms under control
MMS is very strong and zapping first plus using all non aggravating diet and supplements to reduce the symptoms is a good idea first.
Oh and coconut oil (virgin and/or organic) is excellent also. kills candida and antinflammatory.
I have two zappers now a three frequency one off ebay(with handholds) and a silverado(terminator) type which straps on your arm etc and is very easy to use
Herbs were a help too especially bitter one like barberry and soothing anti-inflammatory like marshmallow root and psyllium husk.
I now only usually use amla(amalaki) powder which is an indian remedy for colitis and is antinflammatory
Relaxation and getting good sleep is needed. Stress and lack of sleep definately is a big factor in aggravations.
Hope that helps, if you have any questions feel free to ask
Oh and I've taken no drug at all since 2004 (except for codeine for a while for bad muscular pain which also reduced diarrhea) when I stopped the prednisolone after a few weeks, that was enough to mess me up, but if you've been on them so long it's not so easy to quit and the consequences are worse so be careful. It take a while for all the steroids especially to get out of you system and you can get some symptoms as a result. I got a lot of fibromyalgia type pain very bad for a while on and off but it's all gone now. At your age you may have less of a problem